| Model Number |
VP-521-X |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vp-521-x, vp-521-x surgipro ii 4-0 blu 90cm v20da (lot#:d3k3513gy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, two sutures experienced issues.It was noted that one suture broke in the middle while suturing, and the other failed to hold the suture line during the procedure.As a result, the surgical time was extended to allow for re-anastomosis and the healthcare team resolved the issue by switching to sutures from another manufacturer.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a heart valve replacement, two sutures experienced issues.It was noted that one suture broke in the middle while suturing, and the other failed to hold the suture line during the procedure.As a result, the surgical time was extended for 20 minutes to allow for re-anastomosis, and the healthcare team resolved the issue by switching to sutures from another manufacturer.